# SDR UALA2013022401101

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED LBL 24 BS 700.    REMOVED, FABRICATED, AND INSTALLED SEAT TRACK IAW DRAWING 143N5129 AND SRM 51-40-02 FIG 12.  MAJOR REPAIR.
